# SDR SWIA202159360

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 865-881 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON "INTERCOSTAL ATTACHED TO STGR (21R), BETWEEN F..S. 865.00 AND 881.00 (MARKED).     (C-CHECK RO 7/7/2021)    EVALUATED CORROSION ON INTERCOSTAL PN SH690-37121-1 ATTACHED TO STRINGER 21R FS865.00 TO 881.00 FOUND TO BE BEYOND ALLOWABLE LIMITS REF. CRJ900 SRM 53-00-00-101-001-A01. MORE THAN 30 PERCENT OF OVERALL LENGTH OF MEMBER IS DAMAGED.   / INSTALLED FABRICATED INTERCOSTAL ATTACHED TO STGR 21R BETWEEN FS 865.00 AND FS 881.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND BOMBARDIER INC, CANADAIR DWG NO. SH690-37060 REV Y /  WEIGHT REMOVED 0.24 LBS, WEIGHT ADDED 0.25 LBS, TOTAL WEIGHT CHANGE 0.01 LB. C-ID: TUC1755 CAL DUE: 30-SEP-21. / COMPLIED WITH ST 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (RII)
